# SDR DL72S952042

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK, .375 INCH CRK 48 SEC TORQUE BOX WEB STA 1303 RT AT LIGHTENING HOLE.  REPAIRED PER SRM 53-11-0.
